# SDR ASOA2015091113736

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 30,497 hours, 28,043 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rivet
- Condition: Popped
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET POPPED ON LT L/E CLOSE TO WING TIP.  PERMANENT REPAIR DONE IAW GREO601R-57-41-001,  ACFT OK FOR SERVICE.
